MathSciNet Relay Station
MathSciNet bibliographic data
MR225936 22.60
Parthasarathy, K. R.; Ranga Rao, R.; Varadarajan, V. S. Representations of complex semi-simple Lie groups and Lie algebras. Ann. of Math. (2) 85 1967 383–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement